# SDR CALA2019022500293

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5323138720295
- Condition: Corroded
- Location: Fwd Cargoway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY AFT LWR CORNER FITTING HAS CORROSION AROUND FA STENER HOLES, A3NB-05-3-6013, PER HAECO NR 9293211, GEN. BY MECH V080285 REMOVED AND REPLACED FORWARD CARGO COMPARTMENT AFT LOWER CORNER FITTING IAW A320 SRM 51-72-11-911-002 PARAGRAPH 2.  SUPER V08028 5, MECH V892568, INSP BY LC-61.
